# SDR AU000698

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Stud
- Part number: L575861A
- Condition: Failed
- Location: Engine
- Component: Engine, Lyc
- Stage of operation: TO
- How discovered: V
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT ENGINE NR 2 CYLINDER HOLD-DOWN STUDS (4OFF) FAILED.  BROKEN STUDS FOUND IN ENGINE COWL.  (X)
